# SDR AALA202203020676

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 4,714 hours, 882 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE PENETRATION UNDER WING AT LOWER WINGBOX AT INTERSECTION OF RIB CENTER-LINE 2 AND RIB CENTER-LINE 5 ON LEFT WING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
